# SDR SWAA2013070417911

- Difficulty date: June 25, 2013
- Submitted: July 4, 2013
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 64,837 hours, 54,257 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TE PANEL AFT ATTACH ANGLE JUST OTBD OF PYLON CRACKED.  R&R ANGLE IAW SRM.
